Jump to content

Photo

First Time At Derm

retin-a tretin-x benzefoam minocycline

5 replies to this topic

#1 Kris1787

Kris1787

    Junior Member

  • Members
  • Posts & Likes
    Posts: 67
    Likes: 4
About Me
  • Gender:Female
  • Location:Pennsylvania
  • Interests:Baking, Going for walks, movies, music, wine, chocolate, being envious of peoples beautiful skin..
  • Joined: 28-February 13

Posted 01 May 2013 - 02:19 PM

I'm 25 and I went to a Dermatologist for the first time 2 days ago because my acne has been out of control lately. She described my acne as moderate to moderate/severe. She prescribed me Tretin-x (retin-a), Minocycline, and benzefoam. She did talk to me about possibly using Accutane, it was totally up to me. I put it off for now, to see how my face reacts to the prescriptions. Anybody use any of these products?



Also if anybody has used benzefoam, I'm confused as to whether I should cleanse my face first then use the foam, or is the foam the cleanser?


Dan's cleanser

Tea tree oil

 

          

Accutane (Claravis) 30mg

 


#2 Brandy

Brandy

    Senior Member

  • Regimen Assistance
  • Posts & Likes
    Posts: 20,202
    Likes: 224
About Me
  • Gender:Not Telling
  • Joined: 27-February 05

Achievements

     

Posted 01 May 2013 - 05:06 PM

Here are the instructions from drugs.com

http://www.drugs.com...efoam-foam.html

 

 

How to use BenzEFoam foam:

Use BenzEFoam foam as directed by your doctor. Check the label on the medicine for exact dosing instructions.

  • An extra patient leaflet is available with BenzEFoam foam. Talk to your pharmacist if you have questions about this information.
  • Prime the container before the first use. To prime the container, shake well. Gently tap the bottom of the can 3 times on the palm of your hand or another solid surface. Remove the cap. Hold the can upright over the sink. Press down on the actuator for 1 to 3 seconds, until the tab breaks and foam appears. If foam does not appear within 3 seconds, repeat the entire process.
  • Gently wash the affected area with mild soap and water, rinse with warm water, and pat dry before each use.
  • Shake well and tap the bottom of the container 3 times on the palm of your hand or another solid surface before each use.
  • To use BenzEFoam foam, hold the can upright. If you are treating face acne, spray an amount the size of a marble into your hand. If you are treating back or chest acne, spray an amount the size of a walnut into your hand.
  • Apply the foam to the affected area as directed by your doctor. Rub in completely.
  • Wipe any excess foam off of the can after each use.
  • Wash your hands with soap and water after each use.


Read more at http://www.drugs.com...sK0ClcItVj3W.99

 

When in doubt, call your derms office and ask for specific instructions.







We're all in this together.


#3 rarrrgh

rarrrgh

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 2
About Me
  • Joined: 30-April 13

Posted 01 May 2013 - 06:11 PM

I am 23 and also went to the derm for the first time for acne related reasons a few weeks ago bc my jawline has been insanely broken out and painful and is just not going away after nearly two months of being there. She gave me minocycline and sumadan wash. Ive been on the mino for 9 days now...how has it been for you? Im taking teo 100mg caps each day.

#4 Kris1787

Kris1787

    Junior Member

  • Members
  • Posts & Likes
    Posts: 67
    Likes: 4
About Me
  • Gender:Female
  • Location:Pennsylvania
  • Interests:Baking, Going for walks, movies, music, wine, chocolate, being envious of peoples beautiful skin..
  • Joined: 28-February 13

Posted 01 May 2013 - 08:27 PM

Yes!! I've been having horrible jawline acne too, and it is very painful at times. I've only been on minocycline for 2 days. I've gotten 2 pimples since then but I think they were already forming when I started taking it. So I think it's too early to tell. What about you?

Dan's cleanser

Tea tree oil

 

          

Accutane (Claravis) 30mg

 


#5 rarrrgh

rarrrgh

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 2
About Me
  • Joined: 30-April 13

Posted 01 May 2013 - 09:07 PM

I havent really noticed a difference :( i think maybe the redness has calmed down a little as well as the deep pain i was having with the cysts on my jawline and some in between my eyebrows. I thought that the pimples were going away but over the last two days they have started popping up again and im not really sure if they were already forming or not when i started the mino. I still think its too early to tell but im trying really hard to be optomistic! I have never ever ever had a breakout this bad before and i know its going to leave some awful scars but hopefully this is a one time thing...my face never has been so bad. Im trying so hard not to touch the whiteheads and let them go away on their own but its so hard because going in public is so awfully painful...people look at me differently since this breakout started and i just know they are wondering what the heck happened since my face had never looked so bad :(. Its really depressing lol :/. Im hoping the mino will clear up this breakout and this problem will never present itself again...fingers crossed!....for you too! Keep me updated on your progress...have you had any side effects from the mino?

#6 Kris1787

Kris1787

    Junior Member

  • Members
  • Posts & Likes
    Posts: 67
    Likes: 4
About Me
  • Gender:Female
  • Location:Pennsylvania
  • Interests:Baking, Going for walks, movies, music, wine, chocolate, being envious of peoples beautiful skin..
  • Joined: 28-February 13

Posted 01 May 2013 - 10:57 PM

Yeah I don't leave the house at all, if I have to it's really depressing and really embarrassing. To top it all off my sister is getting married in a month and I'm a bridesmaid, yay so everyone will be staring at me! I always had acne but mine just flared up in January. I was using proactiv for about 5 years and I decided to try and stop using it. About a week later is when my face blew up. So I don't know if it's because of the proactiv or something else. Ive heard of the same thing happening to other people and it took months after proactiv to get back to normal.


Dan's cleanser

Tea tree oil

 

          

Accutane (Claravis) 30mg

 





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users